| Catalog Number |
5954790 |
| Medical Device Problem Codes |
Defective Device (2588); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Pain (1994); Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient"; however, no details have been provided.Should additional information be provided, a supplemental emdr will be submitted.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Per legal court file: attorney alleges that the patient was implanted with the bard/davol ventralight st mesh collectively known as "mesh product".On (b)(6) 2011, patient was diagnosed with recurrent incarcerated incisional hernia and implanted with a 17.8cm x 22.9cm sized piece of a ventralight st mesh (cat #5954790, lot #huuj0736).Attorney alleges general allegations for "past, present, and future damages, including but not limited to, mental and physical pain and suffering for severe and permanent personal injuries sustained by the patient." it is also alleged that the patient experienced emotional distress and the device was defective.